skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on March 5, 2019

Title: Winding numbers of nodal points in Fe-based superconductors

Authors:
;
Publication Date:
Grant/Contract Number:
SC0014402
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 97 Journal Issue: 9; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1423713

Chichinadze, Dmitry V., and Chubukov, Andrey V.. Winding numbers of nodal points in Fe-based superconductors. United States: N. p., Web. doi:10.1103/PhysRevB.97.094501.
Chichinadze, Dmitry V., & Chubukov, Andrey V.. Winding numbers of nodal points in Fe-based superconductors. United States. doi:10.1103/PhysRevB.97.094501.
Chichinadze, Dmitry V., and Chubukov, Andrey V.. 2018. "Winding numbers of nodal points in Fe-based superconductors". United States. doi:10.1103/PhysRevB.97.094501.
@article{osti_1423713,
title = {Winding numbers of nodal points in Fe-based superconductors},
author = {Chichinadze, Dmitry V. and Chubukov, Andrey V.},
abstractNote = {},
doi = {10.1103/PhysRevB.97.094501},
journal = {Physical Review B},
number = 9,
volume = 97,
place = {United States},
year = {2018},
month = {3}
}

Works referenced in this record:

Colloquium: Topological insulators
journal, November 2010

Quantum Spin Hall Effect and Topological Phase Transition in HgTe Quantum Wells
journal, December 2006
  • Bernevig, B. A.; Hughes, T. L.; Zhang, S.-C.
  • Science, Vol. 314, Issue 5806, p. 1757-1761
  • DOI: 10.1126/science.1133734

Pairing symmetry in cuprate superconductors
journal, October 2000